| Model Number |
CC60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed haptic was broken after the iol was implanted into the eye.The lens was explanted during initial procedure.The procedure was completed on same day.Additional information was requested.